# SDR SWIA201232121

- Difficulty date: October 22, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 27,450 hours, 22,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED.  (C-CHECK)  REPAIRED FS 621 BULKHEAD IAW REO.
